# SDR C2XA08IA097

- Difficulty date: March 26, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 22,147 hours, 20,700 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 664
- Condition: Inoperative
- Location: Nlg
- Part time: 12,820 hours, 11,638 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2638, THE CREW REPORTED A NOISE COMING FROM UNDER THE CENTER CONSOLE DURING FLIGHT, AND THE CREW SUSPECTED THE NOSE GEAR DOORS TO BE OPEN.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
